Hi, I haven't had any chemo or rads just (JUST?!) surgery 11 weeks ago. I have been on Tamoxifen for 2 weeks and was feeling right with the world and decent energy levels. I am now much more emotional (without warning!) and very tired. Did everyone who experienced SEs get them all at the same time or do they come and go at different times? I would like to think I might avoid some of the other ones.
Hi I finished chemo in May 3/12 months ago and have loss of appetite since but then it could be due to me being off sick for a year and not needing so many calories. Have not had any tiredness in fact I've got loads of energy and looking forward to getting back to work soon. Good luck all xxx
Hi I could sleep for England since being on Tamoxifen! My husband says he doesn't remember me sleeping so long before!
Just found this thread, I have had a loss of appetite since my last chemo in December. It's better than it was, but there is nothing I actually want to eat, but have to do it to keep strong. I'm also eating too much 'rubbish' i.e ready meals, which are never that good, but I just can't be bothered to cook proper meals that I don't particularly want to eat. I agree about the meal pill, that would do for me. I guess this is just another thing we can't get any enjoyment from now.
I am triple negative so not on hormones but your thread strikes a cord as I too am struggling to eat and feeling washed out after finishing chemo. Any advise on how to stimulate appetite would be gratefully received. Like Jo a meal pill would do me fine and I used to love cooking - and eating!!
Hi - I have been taking Tamoxifen for last 6 weeks and tired/fatigue kicked in now. Feel like I did at end rads. The flushes are starting to settle down now - although 2.00am is still a time when wake soaked!! I also starting lose appetite, but after gaining a stone since surgery last year, I not too worried about...... lets hope summer brings some lite food choices to tempt us!!
I was quite interested to see your post! I went through surgery, chemo and rads from July 07 to Febuary 08 and have been on Tamoxifen since January 08. The past two or three months I have been getting increasingly tired and have also suffered a loss of appetite. If someone made meal pills that would do me fine - I have no desire for any particular food at all (apart from chocolate!) and have to force myself to eat because I need to!
I was warned of possible weight gain. When i asked mechanism ( ie water retention or what..?? )doc said it can cause a bigger appetite because of its affect on steroid based hormones...
I also however am v tired but dont know if its down to cumulative affects of treatment...
Good luck probably all feel better when we get some sun!
ooops that didnt work. the information on it is on a link posted on the forum, under latest posts called...when do i feel like me again..sorry im not too clever when it comes to computers, takecare.x
hiya emelf, ive been feeling the same since my last chemo, which was july09. i dont take tamifloxin though, but this made sense to me. i found it on here. http://www.cancercounselling.org.uk/nor ... &Count=500
I posted a message a month ago about Tamoxifen affecting my moods. Recently I have been very tired to the point I could sleep and sleep and even when I get enough sleep I still feel tired. I have also lost my appetite which for me is a huge thing as I love my food. Everything in my life is fine at the moment so cant put it down to that. Has anyone experienced the same thing on Tamoxifen?